Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 201, NWS Atlanta, GA

June 28, 2022Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2022, 8:47 PM EDT for Troup County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2022, 8:47 PM EDT (00:47 UTC)
Expired
Jun 28, 2022, 9:15 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Troup County, GA

The radar

The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1109 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

870 
WUUS52 KFFC 290047
SVRFFC
GAC285-290115-
/O.NEW.KFFC.SV.W.0201.220629T0047Z-220629T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
847 PM EDT Tue Jun 28 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Troup County in west central Georgia...

* Until 915 PM EDT.

* At 847 PM EDT, a severe thunderstorm was located near Cannonville,
  or near LaGrange, moving north at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, Hillcrest, Wares Crossroads and Smiths Crossroad. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3317 8510 3312 8498 3295 8501 3295 8506
      3298 8506 3311 8517 3308 8523 3313 8524
TIME...MOT...LOC 0047Z 185DEG 12KT 3301 8512 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
583 
WWUS52 KFFC 290108
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
908 PM EDT Tue Jun 28 2022

GAC285-290115-
/O.CON.KFFC.SV.W.0201.000000T0000Z-220629T0115Z/
Troup GA-
908 PM EDT Tue Jun 28 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN TROUP COUNTY...

At 908 PM EDT, a severe thunderstorm was located over Wares
Crossroads, or near LaGrange, moving north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
LaGrange, Hillcrest and Wares Crossroads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3317 8510 3312 8498 3305 8499 3305 8512
      3311 8517 3308 8523 3313 8524
TIME...MOT...LOC 0108Z 185DEG 12KT 3308 8511 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:44 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 28, 8:44 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
844 PM EDT Tue Jun 28 2022

...Evening Update...

.UPDATE...

Made minor tweaks to reflect slightly warmer temperatures across
central GA where more broken cloud decks have persisted,
otherwise forecast remains on track. Lingering showers are likely
to stick around well into the night. A couple of strong to severe
storms remain, capable of producing locally heavy rainfall, gusty
winds, and frequent lightning. Similarly cloudy and (finally!)
seasonable conditions are expected tomorrow.

96

.PREV DISCUSSION... /Issued 746 PM EDT Tue Jun 28 2022/

..Updated for 00Z Aviation Discussion...

PREV DISCUSSION... /Issued 327 PM EDT Tue Jun 28 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

Similar to yesterday, scattered to numerous storms have developed
this afternoon (mainly along and south of a line from Rome to
Canton to Athens) amid SBCAPE of 1000-2000 J/kg and low-level
lapse rates of 7.0 to 8.5 C/km. Some strong storms are likely with
gusty downburst winds, frequent cloud-to-ground lightning, and
locally heavy rainfall. A storm or two with severe-criteria wind
gusts cannot be ruled out. Like the storm over the southern metro
Atlanta area yesterday evening that prompted a Flash Flood
Warning, any storms that persist over the same area for long
enough (which is a concern as upper-level winds are quite weak)
could lead to localized flash flooding. Isolated showers and
storms will be possible overnight given weak frontal convergence,
remnant outflow boundaries, and ample moisture in place. More of
the same is expected tomorrow (Wednesday) as the front remains
draped across the CWA. The HREF is progging 1000-2000 J/kg of
SBCAPE, and with weak upper-level flow, storms will again pose a
threat for gusty winds, cloud-to-ground lightning, heavy rainfall,
and localized flash flooding.

Persistent low-level and mid-level cloud cover over much of the
CWA today has capped temps in the 80s this afternoon with just the
southern tier of the CWA in the 90s. Highs in the lower 80s to
lower 90s are expected tomorrow.

Martin

LONG TERM /Thursday through Tuesday/...

The long term forecast remains consistent with previous forecast
runs, beginning with mid to upper level ridging positioned over
the northeast CONUS and a upper level flow pattern over the
southeast to start the period on Thursday. The Bermuda High over
the western Atlantic will also promote southerly low level flow
and the advection of deep moisture from the Gulf of Mexico. With
this moist airmass persisting through the weekend, dewpoints are
expected to be in the low to mid 70s across the forecast area. On
Friday and into the weekend, some amplification of the ridge to
the east and northeast of the area will allow for additional
moisture advection off the Atlantic and Gulf. Precipitable water
values will then climb to over 2 inches, and persist into early
next week, as a result.

In the absence of a clear synoptic forcing mechanism, convection
is expected to be diurnally-driven in nature, although remnant
outflow boundaries from antecedent showers and thunderstorms
could provide a focus for additional development. Considering the
deep moisture and high PWAT values, coverage of showers and
thunderstorms is forecast to be higher than typically observed on
an average summer day, and primarily likely PoPs are being carried
into early next week. The increased cover of clouds and rain
chances will somewhat limit daytime heating, keeping afternoon
highs near to just below normal through the end of the week, in
the 80s in north and central Georgia. High temperatures are
anticipated to begin climbing into the 90s by the end of the
weekend and the beginning of next week. Early morning hours each
day will also start out nearly saturated, with low stratus and
patchy fog likely each morning.

At this time, the threat for organized severe weather appears to
be unlikely. However, a few storms each day could become strong to
severe. Taking the deep atmospheric moisture in consideration,
precipitation loading into storm downdrafts could aid in gusty,
potentially damaging downburst winds. Furthermore, heavy rainfall
associated with stronger storms could lead to localized flash
flooding concerns. This is most likely where strong storms linger
over a common location because of the weak steering flow, or if
they provide additional rainfall to locations that were already
saturated from rains from previous days.

King

AVIATION...
00Z Update...
SHRA continues across much of north and central GA, with lingering
TSRA confined to areas south of I-20. Expect things to taper off
by 02-03Z. Winds will stay out of the east side at less than 10
kts through the TAF period, and near calm overnight. Widespread
BKN/OVC MVFR cigs likely tomorrow morning thanks to incr
moisture, with IFR cigs possible between 08-15Z. Isolated to
scattered TSRA/SHRA activity will pick back up early tomorrow
afternoon.

//ATL Confidence...00Z Update...
Medium confidence morning IFR cigs.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  87  68  86 /  50  50  30  40
Atlanta         69  86  70  85 /  50  60  30  50
Blairsville     62  81  63  81 /  20  50  30  50
Cartersville    67  87  68  86 /  30  50  30  50
Columbus        71  91  71  87 /  50  60  40  50
Gainesville     67  84  68  84 /  30  50  30  50
Macon           70  90  69  90 /  50  60  40  60
Rome            68  90  69  88 /  20  40  30  50
Peachtree City  67  87  67  85 /  50  60  40  50
Vidalia         71  89  70  87 /  50  60  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Martin
LONG TERM....King
AVIATION...96
Hazardous weather outlook, Jun 28, 11:28 AM EDT, 9 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1128 AM EDT Tue Jun 28 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291530-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1128 AM EDT Tue Jun 28 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected during the afternoon which
could linger into tonight. A few of the storms could be strong
with the primary threats of gusty winds, frequent lightning, and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms, mainly in the afternoon and evening,
are possible each day. A few of the storms could be strong with
the primary threats of gusty winds, frequent lightning, and
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 28, 5:17 PM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Tue Jun 28 2022

GAZ083-095-096-107-282145-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
517 PM EDT Tue Jun 28 2022

...A strong thunderstorm will impact portions of north central
Pulaski, south central Twiggs, southwestern Bleckley and east central
Houston Counties through 545 PM EDT...

At 517 PM EDT, a strong thunderstorm was over Magnolia, or near
Cochran. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Hawkinsville, Royal, Coley Station, Ocmulgee Public Fishing
Area, Paulk, Mobley Crossing, Porter and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3240 8328 3232 8335 3233 8351 3243 8356
      3252 8349 3251 8333
TIME...MOT...LOC 2117Z 141DEG 3KT 3242 8343

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 28, 5:49 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Tue Jun 28 2022

GAZ089-090-282215-
Chattahoochee GA-Muscogee GA-
549 PM EDT Tue Jun 28 2022

...A strong thunderstorm will impact portions of southeastern
Muscogee and Chattahoochee Counties through 615 PM EDT...

At 549 PM EDT, a strong thunderstorm was over Cusseta, moving north
at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cusseta, Jamestown/south Fort Benning, Christopher and Manta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3226 8489 3244 8489 3244 8474 3240 8466
      3234 8466 3223 8474 3223 8479
TIME...MOT...LOC 2149Z 199DEG 11KT 3230 8480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 28, 6:21 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Tue Jun 28 2022

GAZ069-079-080-282245-
Taylor GA-Upson GA-Talbot GA-
621 PM EDT Tue Jun 28 2022

...A strong thunderstorm will impact portions of south central Upson,
northeastern Talbot and northwestern Taylor Counties through 645 PM
EDT...

At 621 PM EDT, a strong thunderstorm was over Prattsburg, or 9 miles
east of Talbotton, moving north at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Prattsburg, Big Lazer Creek Wma, Carsonville and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3265 8432 3267 8445 3281 8447 3283 8435
      3279 8425
TIME...MOT...LOC 2221Z 189DEG 10KT 3271 8438

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 28, 6:56 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Tue Jun 28 2022

GAZ078-089-282315-
Harris GA-Muscogee GA-
656 PM EDT Tue Jun 28 2022

...A strong thunderstorm will impact portions of northwestern
Muscogee and southwestern Harris Counties through 715 PM EDT...

At 656 PM EDT, a strong thunderstorm was over Goat Rock Lake, or near
Smiths, moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Goat Rock Lake, Mountain Hill, Mulberry Grove and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3272 8507 3269 8494 3261 8495 3254 8502
      3258 8507 3262 8509 3263 8508 3264 8510
      3264 8511 3266 8509 3267 8509 3269 8512
TIME...MOT...LOC 2256Z 205DEG 15KT 3261 8510

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 28, 7:44 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Tue Jun 28 2022

GAZ066-078-290000-
Harris GA-Troup GA-
744 PM EDT Tue Jun 28 2022

...A strong thunderstorm will impact portions of south central Troup
and northwestern Harris Counties through 800 PM EDT...

At 744 PM EDT, a strong thunderstorm was over Whitesville-Pine Lake,
or near Valley, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Baughs Crossroads, Whitesville-Pine Lake and Jones Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3292 8514 3294 8500 3285 8491 3274 8504
      3273 8511 3277 8514 3277 8513 3278 8512
      3279 8514
TIME...MOT...LOC 2344Z 205DEG 15KT 3281 8508

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 28, 8:14 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT Tue Jun 28 2022

GAZ066-078-290030-
Harris GA-Troup GA-
814 PM EDT Tue Jun 28 2022

...A strong thunderstorm will impact portions of southwestern Troup
and northwestern Harris Counties through 830 PM EDT...

At 814 PM EDT, a strong thunderstorm was over West Point, or over
Lanett, moving north at 15 mph.

HAZARD...Winds 40 to 50 mph, nickel sized hail and frequent
         lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
LaGrange, West Point, Piedmont Heights, State Line Park, Cannonville
and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

&&

LAT...LON 3305 8520 3298 8506 3282 8504 3280 8516
      3281 8517 3283 8517 3285 8515 3286 8519
      3304 8522
TIME...MOT...LOC 0014Z 170DEG 12KT 3288 8516

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:14 PM EDTSpecial Weather StatementFFCTroup16 min
Jun 28, 8:15 PM EDTSevere Thunderstorm WarningFFCHarris, Troup30 min
Jun 28, 8:31 PM EDTSevere Thunderstorm WarningFFCTroup44 min
Jun 28, 9:15 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 29, 4:36 AM EDTSpecial Weather StatementFFCBibb, Twiggs, Wilkinson54 min
Jun 29, 6:12 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson63 min
Jun 29, 7:53 AM EDTSpecial Weather StatementFFCJohnson37 min
Jun 29, 2:39 PM EDTSpecial Weather StatementFFCToombs36 min
Jun 29, 2:56 PM EDTSpecial Weather StatementFFCTelfair34 min
Jun 29, 3:02 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox30 min
Jun 29, 3:09 PM EDTSpecial Weather StatementFFCWebster36 min
Jun 29, 3:13 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Webster28 min
Jun 29, 3:52 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster38 min
Jun 29, 4:29 PM EDTSpecial Weather StatementFFCChattahoochee31 min
Jun 29, 5:16 PM EDTSpecial Weather StatementFFCDooly29 min
Jun 29, 5:59 PM EDTSpecial Weather StatementFFCBibb31 min
Jun 29, 6:11 PM EDTSpecial Weather StatementFFCLumpkin34 min
Jun 29, 6:44 PM EDTSpecial Weather StatementFFCMarion31 min
Jun 29, 7:33 PM EDTSpecial Weather StatementFFCCobb27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.